# SDR YENA20130509099

- Difficulty date: May 9, 2013
- Submitted: May 13, 2013
- Operation: Air carrier
- Aircraft: N590JB
- Make and model: Airbus A320-232
- Aircraft serial: 2231
- Aircraft time: 36,656 hours, 12,707 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 006824
- Condition: Failed
- Location: Cabin
- Part time: 36,660 hours, 12,706 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 780 MBJ-JFK, ON MAINTENANCE CHECK FOUND EMERGENCY LIGHT BATTERY LOW MESSAGE DURING CIDS TEST.  REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT PER 33-51-00.  OPS CHECK OK.
